# SDR ASAA1057876

- Difficulty date: May 26, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,090 hours, 3,577 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G7404124
- Part serial: G74041246994
- Condition: Faulty
- Location: Hf Comm
- Part time: 12,109 hours, 3,583 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 & HF 2 RADIOS APPEAR TO BE TUNING AND TRANSMITTING BUT WITH INAUDIBLE RECEPTION.  KEY INTERLOCK LED ON NR 1 HF TRANSCEIVER FLASHES ON THEN GOES OUT IMMEDIATELY (NR 2 HF ALL LED'S COME ON FOR THREE SECONDS).  REPLACED CAPTS RADIO TUNING PANEL PER MM 23 12 41.  TESTS GOOD PER SAME.  NR 1 HF BITE GOOD.   HF COMM SYS TEST GOOD FROM SFO ARINC RADIO REF MM 23 11 00.  VERIFICATION FLIGHT SUCCESSFUL.
